# SDR DALA2017080706084

- Difficulty date: August 6, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, BS 597, STRINGER 19L HAS MULTIPLE DENTS.  EVALUATED AND  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, DETAIL III.  REPAIRED IAW PRI ER/A 559856- 14, REV 0, & ER/A 559856-14, REV ORIGINAL.
